GPs have been warned to watch out for young people suffering from adverse reactions to a new recreational drug which contains 1-benzylpiperazine. According to a case study in The Lancet, the drug was taken by an 18-year-old woman who was rushed to a London hospital after collapsing in a nightclub. Six other patients were also admitted to the same hospital after taking the drug. Symptoms of the drug include high BP, a Glasgow coma rating of 15 and a low body temperature of 35.9°C.
- Speciality Doctor - 15-30 hours per week (Flexible hours) Douglas Macmillan Hospice Staffordshire
- GUARANTEED GP LOCUM WORK ON YOUR DOORSTEP The GP and Nurse Practitioner Agency Nationwide
- OOH GP LOCUM WORK IN YORKSHIRE, MIDLANDS, LONDON, WILTSHIRE, PLYMOUTH, EXETER & SOMERSET The GP and Nurse Practitioner Agency Nationwide
- Salaried GP or SWVTP, Dudley Menlo Park Recruitment Dudley
- LOCUM GPs - SWINDON McGinley Healthcare Swindon, Wiltshire